Advertisment
Indian Journal of Nephrology About us |  Subscription |  e-Alerts  | Feedback | Login   
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size
 Home | Current Issue | Archives| Ahead of print | Search |Instructions |  Editorial Board  

Users Online:710

Official publication of the Indian Society of Nephrology
 ~   Next article
 ~   Previous article
 ~   Table of Contents

 ~   Similar in PUBMED
 ~Related articles
 ~   Citation Manager
 ~   Access Statistics
 ~   Reader Comments
 ~   Email Alert *
 ~   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1797    
    Printed118    
    Emailed0    
    PDF Downloaded93    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2011  |  Volume : 21  |  Issue : 2  |  Page : 126-127

Late post-transplant erythrocytosis in a hepatitis C-positive allograft recipient on sirolimus


Department of Nephrology, Chennai Transplant Centre, Madras Medical Mission Hospital, Chennai, India

Correspondence Address:
G Abraham
Consultant Nephrologist, Madras Medical Mission Hospital, Chennai
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0971-4065.82142

Rights and Permissions

Hematological complications in renal transplant recipients include anemia, leukopenia, and post-transplant erythrocytosis (PTE). There are numerous causes for these which include immunosuppressive drugs, viral infections, etc. We report here a hepatitis C (HCV)-positive case who developed PTE while receiving rapamycin. As both HCV infection and rapamycin through different mechanisms can produce anemia, this case report highlights the rarity of erythrocytosis.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Indian Journal of Nephrology
Published by Wolters Kluwer - Medknow
Online since 20th Sept '07